# SDR A6WA200940598

- Difficulty date: September 22, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, AFT PANEL CRACKED IN ZONE 3, REF REO 601R-52-11-702.  REPAIR PERFORMED ON PAX DOOR AFT SIDE PANEL ZONE 3 IAW REO 601R-52-11-702 A 1-3, REV A.  (K)
